# SDR CA020729004

- Difficulty date: July 16, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 704 hours
- Engine: Cont IO240B
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 2055450300
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON BOTTOM LEFT WELD OF SUPPORT BRACKET.
